It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
originally posted by: nonspecific
I find that when under a lot of pressure I loose the ability to stay coherent and at its worse the words fail to come out at all I just end up giving out a kind of "BARRRRRRRRRRRRRRRR" noise like when a cd sticks.
If any of the following side effects occur while taking quetiapine, check with your doctor immediately:
dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position
sleepiness or unusual drowsiness
Black, tarry stools
changes in patterns and rhythms of speech
fever, muscle aches, or sore throat
inability to move the eyes
inability to sit still
increased blinking or spasms of the eyelid
lip smacking or puckering
loss of balance control
Speak to your GP first and ask his or her recommendations as to a specialist.